# SDR YENA2025051900508

- Difficulty date: May 19, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11513
- Aircraft time: 6,820 hours, 1,017 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: False Indication
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1333, BOS-SFO. (ETOPS)  AIR BLEED CLASS II  MSG.  PERFORMED OPS CHECK OF AIR BLEED SYSTEM IAW BMC TEST 36-11-00 OPS CHECK GOOD. THIS CLEARED MDDR 582952 MX-4 UPDATED PLACARD REMOVED.
